# SDR QXEA2024070100067

- Difficulty date: June 26, 2024
- Submitted: July 1, 2024
- Operation: Air carrier
- Aircraft: N656QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000942
- Aircraft time: 2,715 hours, 2,117 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Tensioner
- Condition: Loose
- Location: Aft Lt Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ARMING INDICATOR OF REAR LEFT DOOR IS NOT VISIBLE THROUGH THE VIEW PORT AND THE ARMING LEVER IS NOT FLUSH WITH VENT FLAP. PLACED ON MEL. MEL CLEARED BY NSPECTING L2 DOOR SLIDE INDICATOR.  FOUND BOTH JAM NUTS ON TENSIONER LOOSE.  REMOVED L2 DOOR MAIN LINER IAW E175 AMM TASK 25-23-05-000-801-A PARAGRAPH 6.E.-6.G.  ADJUSTED "Z" 90 DEGREE ANGLE IAW E175 AMM TASK 52-12-00-820-801-A SUBTASK 52-12-00-820-032-A.  "ARMED" AND "DISARMED" INDICATORS COME INTO FULL VIEW.  INSTALLED L2 DOOR MAIN LINIER IAW E175 AMM TASK 25-23-05-400-801-A PARAGRAPH 6.C.-6.D.(1).  OPERATED DOOR TWO TIMES.  SLIDE INDICATOR OPERATES NORMALLY.  OPS CK GOOD.  PLACARDS REMOVED.  MAINTENANCE PROCEDURES REVERSED.  CLEAR MEL.
